Corticosteroid injection cause weight gain

Although epidural steroid injections (also called epidural corticosteroid injections) may be helpful to confirm a diagnosis, they should be used primarily after a specific presumptive diagnosis has been established. Also, injections should not be used in isolation, but rather in conjunction with a program stressing muscle flexibility, strengthening, and functional restoration.
Proper follow-up after injections to assess the patient's treatment response and ability to progress in the rehabilitation program is essential. A limited number of injections can be tried to reduce pain, but careful monitoring of the response is required prior to a second or third injection.

How often cortisone injections are given varies based on the reason for the injection. This is determined on a case-by-case basis by the health care practitioner. If a single cortisone injection is curative, then further injections are unnecessary. Sometimes, a series of injections might be necessary; for example, cortisone injections for a trigger finger may be given every three weeks, to a maximum of three times in one affected finger. In other instances, such as knee osteoarthritis, a second cortisone injection may be given approximately three months after the first injection, but the injections are not generally continued on a regular basis.

Corticosteroid injection cause weight gain

corticosteroid injection cause weight gain

Media:

corticosteroid injection cause weight gaincorticosteroid injection cause weight gaincorticosteroid injection cause weight gaincorticosteroid injection cause weight gaincorticosteroid injection cause weight gain

http://buy-steroids.org